Alert archive / New Jersey / Small Craft Advisories in 2016

Small Craft Advisory 1, NWS Philadelphia/Mount Holly

January 7, 2016

NWS Philadelphia/Mount Holly issued this small craft advisory at Jan 7, 2016, 3:31 PM EST. It took effect at Jan 8, 2016, 8:00 AM EST. It was in force for .

The area

The counties it named.

The facts

Issued
Jan 7, 2016, 3:31 PM EST (20:31 UTC)
In effect from
Jan 8, 2016, 8:00 AM EST
Expired
Jan 7, 2016, 9:34 PM EST
In force
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted.

915 
WHUS71 KPHI 072031
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
331 PM EST THU JAN 7 2016


ANZ452>455-081000-
/O.NEW.KPHI.SC.Y.0001.160108T1300Z-160108T2300Z/
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
331 PM EST THU JAN 7 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM TO 6 PM EST FRIDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 6 PM EST FRIDAY.

* WINDS...NORTHEAST 5 TO 10 KT.

* SEAS...3 TO 5 FEET.

* TIMING...SWELLS FROM OFFSHORE STORM DURING THE DAY FRIDAY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SEAS OF 5 FEET WILL PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

SZATKOWSKI
1 follow-up statement
045 
WHUS71 KPHI 080234
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
934 PM EST THU JAN 7 2016

ANZ452>455-081545-
/O.CAN.KPHI.SC.Y.0001.160108T1300Z-160108T2300Z/
/O.NEW.KPHI.SW.Y.0002.160108T1300Z-160109T1100Z/
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
934 PM EST THU JAN 7 2016

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT FROM 8 AM
FRIDAY TO 6 AM EST SATURDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT FROM 8 AM
FRIDAY TO 6 AM EST SATURDAY.

* WINDS...NORTHEAST 10 TO 15 KT.

* SEAS...4 TO 6 FEET.

* TIMING...SWELLS FROM AN OFFSHORE STORM WILL BUILD FRIDAY AND
  CONTINUE FRIDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK
MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED.
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$

ANZ450-451-081545-
/O.NEW.KPHI.SW.Y.0002.160109T0100Z-160109T1100Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
934 PM EST THU JAN 7 2016

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT FROM 8 PM
FRIDAY TO 6 AM EST SATURDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT FROM 8 PM
FRIDAY TO 6 AM EST SATURDAY.

* WINDS...NORTHEAST 10 TO 15 KT.

* SEAS...4 TO 5 FEET.

* TIMING...SWELLS FROM AN OFFSHORE STORM WILL BUILD FRIDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK
MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED.
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Jan 7, 9:39 AM EST, 5 hours 52 minutes earlier.

Area forecast discussion, Jan 7, 9:39 AM EST, 5 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
939 AM EST THU JAN 7 2016

.SYNOPSIS...
HIGH PRESSURE WILL GRADUALLY SHIFT NORTHEASTWARD TO THE CANADIAN
MARITIMES BY FRIDAY NIGHT. A LOW PRESSURE SYSTEM WILL DEVELOP ACROSS
THE TENNESSEE VALLEY SATURDAY AND MOVE TO THE GREAT LAKES SUNDAY.
ITS ASSOCIATED COLD FRONT WILL MOVE ACROSS OUR AREA SUNDAY. HIGH
PRESSURE WILL BUILD IN FOR EARLY NEXT WEEK. ANOTHER COLD FRONT MAY
CROSS THE REGION BY WEDNESDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...

VERY FEW CHANGES ON THIS UPDATE. CURRENT TEMPERATURES STILL DEPENDENT
ON CLOUD COVER VS. OVERNIGHT RADIATIONAL COOLING SO STILL SEEING
SOME SIGNIFICANT TEMPERATURE DIFFERENCES OVER RELATIVELY SHORT
DISTANCES. GRIDS TRY TO ACCOUNT FOR THIS SPATIAL VARIABILITY.

NO CHANGES MADE TO EXPECTED AFTERNOON HIGH TEMPERATURE.

PORTIONS OF PREVIOUS AFD...

AFTER SUNRISE...SC DECK PROCEEDS NWD TO NEAR I-80 REGION THIS
AFTERNOON AND THEN PROBABLY STOPS ITS NWD PROGRESS. IT ALSO IS
POSSIBLY WARMER IN THE SUNNY AIR N OF I-80 THAN DOWN IN PHILLY
WHERE OVC SKY, LIGHT WIND AND LITTLE MIXING MAY KEEP THE MAX TEMP
DOWN NEAR 39F? CONFIDENCE ON MAX TEMPS IS BELOW AVERAGE DUE TO
LACK OF MIXING AND OVC SKIES. TEMPS MAY BE FCST A DEGREE OR TWO
TOO WARM.  LIGHT WIND.

THIS FCST WAS POPULATED AT 330 AM WITH A 50 50 BLEND OF 00Z/7
GFS/NAM MOS, FAVORING THE WARMER GFS MOS TEMPS NORTH OF I-78.

SOME OF THE MODELS ARE SPITTING OUT VERY LIGHT QPF VCNTY KWWD-KGED
SEWD LATE THIS AFTN. THE UKMET IS NOT (00Z/7 EC JUST E OF TOMS
RVR NJ NEAR 00Z/8). HAVE A LOW CONFIDENCE CHANCE OF SPRINKLES SE
DE AND FAR SNJ.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM FRIDAY/...
AS THE SFC HIGH BUILDS NORTH INTO QUEBEC THE BOUNDARY LAYER WIND
TRENDS NORTHEAST AND THERE IS SOME MODEL INDICATION THAT THE RH
FIELDS IN THE MOIST LAYER NEAR 925MB DECREASES SLIGHTLY SO THAT
THE NRN FRINGE OF THE SC FIELD CLEARS. UNCERTAINTY EXISTS REGARDING
HOW MUCH NORTH TO SOUTH CLEARING DEVELOPS. WHERE IT DOES CLEAR IT
WILL BE FROSTY COLD ONCE AGAIN, A FEW DEGREES MILDER THAN IT WAS
THIS THURSDAY MORNING. THE FCST WAS A 50 50 BLEND OF 00Z/7 GFS/NAM
MOS GUIDANCE AND THAT NAM GUIDANCE LOOKS WAY TOO WARM ALONG AND
NORTH OF I-78.

AM LOWERING TEMPS FOR TONIGHT IN NE PA AND NNJ IN THIS 630 AM FCST.
I LIKE MAV VALUES FOR I-78 NWD.

&&

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
THE OVERALL MID-LEVEL PATTERN DURING THIS PORTION OF THE FORECAST
WILL BE FAIRLY STABLE WITH A MEAN LOW INVOF THE BERING STRAIGHT
AND HUDSON'S BAY. THIS WILL MAINTAIN A SUBSTANTIAL RIDGE OVER THE
WESTERN CONUS AND A TROUGH ACROSS THE EASTERN CONUS. AS A RESULT
OUR AREA WILL BE UNDER THE INFLUENCE OF A SOUTHWEST FLOW ALOFT,
WITH THREE MAIN WEATHER MAKERS IN THE LONG TERM: A WEAK SYSTEM
FRIDAY NIGHT WITH POTENTIAL P-TYPE ISSUES, STRONG LOW PRESSURE
MOVING THRU THE OHIO VALLEY ON SUNDAY, AND AN ALBERTA CLIPPER W/
THE POTENTIAL FOR REDEVELOPMENT OFF THE MID-ATLANTIC ON TUESDAY.
DAY BY DAY DETAILS FOLLOW...

FRIDAY...THE MID-LEVEL RIDGE WILL CREST OVER OUR AREA EARLY IN
THE DAY, WHILE THE AXIS OF SURFACE HIGH PRESSURE OVER EASTERN
CANADA IS DRAPED ACROSS THE REGION. THE MID-LEVEL RIDGE WILL
BE SOMEWHAT STRONGER AND THUS SLOWER TO DEPART THAN PREVIOUSLY
EXPECTED. THIS RESULTS IN GREATER SUBSIDENCE, AND THUS MORE
SUNSHINE DURING THE DAY, ESPECIALLY EAST OF I-95. OVERALL, A
DRY DAY IS EXPECTED.

FRIDAY NIGHT...A WEAK MID-LEVEL SHORTWAVE WILL APPROACH FROM THE
SOUTHWEST. UPWARD VERTICAL MOTION IS FAIRLY DIFFUSE, WITH MODEST
PVA, AS WELL AS ISENTROPIC LIFT ALONG THE 300K SURFACE. EXPECT
SOME LIGHT PRECIP, WITH THE FOCUS NORTHWEST OF I-95. MODEL QPF
VARIES IN THE OOZ TO 12Z SATURDAY PERIOD, VARYING FROM A FEW
HUNDREDTHS UP TO 0.25 INCHES. THE MAIN CONCERN WILL BE P-TYPE, AS
THE COLDER NAM/EURO SOLUTIONS INDICATE FROZEN PRECIP, WITH THE
WARMER GFS FAVORING LIQUID. OVERALL, THERE IS THE POTENTIAL FOR
MIXED PRECIP FRIDAY NIGHT AND SATURDAY MORNING, MAINLY NORTH OF
I-78. THERE IS STILL UNCERTAINTY WITH REGARD TO PRECIP TYPE AND
AMOUNTS.

SATURDAY...SOME DRIER AIR WILL ADVECT INTO THE MID LEVELS ALONG
THE BACKSIDE OF THE AFOREMENTIONED SHORTWAVE, BUT THERE WILL BE
AN ABUNDANT AMOUNT OF MOISTURE IN THE LOW-LEVELS, SO EXPECT A
MOSTLY CLOUDY DAY WITH A SLIGHT CHANCE OF SHOWERS NW OF I-95.

SATURDAY NIGHT AND SUNDAY...A MORE DYNAMIC SYSTEM MOVING THRU
THE APPALACHIANS WILL BRING THE CHANCE FOR MORE SUBSTANTIAL
PRECIP. MODELS GENERATE UP TO 2.0 INCHES OF QPF DURING THIS
PERIOD, PARTICULARLY OVER THE POCONOS. GUSTY SOUTHEAST WINDS
ARE LIKELY, PARTICULARLY ALONG THE COAST AND IN THE HIGHER
TERRAIN. GIVEN THE HIGHER TIDES ASSOCIATED WITH THE NEW MOON
AND STRONG ONSHORE FLOW, THERE COULD BE SOME SPLASHOVER AT
THE TIMES OF HIGH TIDE. TEMPS ARE EXPECTED TO BE 15-20 DEG
ABOVE NORMAL ON SUNDAY, AND MAY APPROACH DAILY RECORD HIGHS.

SUNDAY NIGHT AND MONDAY...FAIR WEATHER IS EXPECTED. COLDER AIR
MOVES IN ON THE BACK-SIDE OF THE AFOREMENTIONED SYSTEM, WITH
TEMPERATURES RETURNING TO SEASONAL LEVELS.

TUESDAY AND WEDNESDAY...AN ALBERTA CLIPPER MAY REDEVELOP JUST
OFFSHORE. CONFIDENCE IS TOO LOW AT THIS POINT FOR MENTION OF
PRECIP IN THE FORECAST, BUT THE THERMAL PROFILE WOULD SUPPORT
SNOW.

&&

.AVIATION /15Z THURSDAY THROUGH MONDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG,KMIV, KACY AND SURROUNDING AREAS.

TODAY...NO CHANGES TO THIS SECTION. TAFS REFLECT LATEST
OBSERVATIONS AND THESE FORECAST EXPECTATIONS. CIGS 3000-4000 FT
SPREADING NORTH TO INCLUDE KRDG/KABE/KTTN FOR A TIME. UNCERTAINTY
ON JUST HOW FAR NORTH THIS SC DECK GOES BUT PROBABLY NOW TO I-80.
MEANWHILE VCNTY KPHL/KMIV/KILG, CIGS PROBABLY LOWER TO 2500 FT FOR
A TIME. LIGHT WIND.

THERE MAY BE A FEW SPRINKLES TODAY ON THE DELMARVA BUT LOW CHANCE
ATTM.

TONIGHT...VFR CLEARING OF THE SC DECK NEAR 3000 FT IS EXPECTED
KRDG/KABE/KTTN BY 06Z/8 AND PROBABLY SLIPPING SOUTH TO THE REMAINDER
OF THE AREA BY 12Z FRIDAY, THOUGH WITH LESS THAN AVERAGE
CONFIDENCE. LIGHT WIND TRENDING NORTH TO EAST.

OUTLOOK...
FRIDAY...VFR CONDITIONS EXPECTED.

FRIDAY NIGHT THROUGH SUNDAY NIGHT...MVFR CONDITIONS EXPECTED WITH
IFR AT TIMES. GUSTY SOUTHEAST WINDS MAY LEAD TO LLWS.

MONDAY...VFR CONDITIONS EXPECTED.

&&

.MARINE...
NO HEADLINES THROUGH TONIGHT.

NO CHANGES TO CURRENT FORECAST THOUGH WINDS AT BUOY 44009 RUNNING
SEVERAL KNOTS HIGHER THAN EXPECTED. WILL MONITOR AND UPDATED FAR
SOUTHERN COASTAL WATERS AS NEEDED.

LIGHT WIND TRENDS NORTH TO NORTHEAST TONIGHT AS HIGH PRESSURE
OVERHEAD THIS MORNING DEVELOPS NORTH INTO QUEBEC TONIGHT.

SEAS ARE AROUND 3-4 FT FROM AN EASTERLY SWELL OF 10-13 SECONDS.
THIS SWELL SHOULD DECREASE TO 2-3 FT LATER TODAY OR TONIGHT. WAVE
HEIGHTS SHOULD BE 2 FEET OR LESS ON DELAWARE BAY.

OUTLOOK...
FRIDAY AND FRIDAY NIGHT...BOTH WINDS AND SEAS ARE EXPECTED TO
REMAIN BELOW SMALL CRAFT ADVISORY /SCA/ CRITERIA.

SATURDAY THRU MONDAY...SEAS WILL BEGIN TO INCREASE ON SATURDAY AND
MAY REACH SCA THRESHOLDS. BOTH WINDS AND SEAS WILL REACH SCA
CRITERIA ON SUNDAY...WITH GALES POSSIBLE. SCA CONDITIONS MAY
PERSIST INTO MONDAY.

&&

.CLIMATE...
THE CURRENT 2015-16 WINTER HAS EQUALED THE LATEST OCCURRENCE WITHOUT
A TRACE OF SNOW (OR SLEET) IN PHILADELPHIA (JANUARY 6). SOME PAST
YEARS WHERE THE FIRST TRACE OF SNOWFALL WAS NOT RECORDED UNTIL THE
MONTH OF JANUARY.

1.  JANUARY 6TH IN 1995, 2002 AND 2016*
2.  JANUARY 3RD IN 1892 AND 1944

FURTHERMORE FOR PHILADELPHIA...BY MIDNIGHT TONIGHT-FRIDAY, IT WILL
RANK 13TH LATEST MEASURABLE SNOW DATING BACK TO 1885. THOSE DATES
OF LATEST MEASURABLE ARE:

1  2/3/1995
2  1/23/1890
3  1/22/1966
4  1/20/2000
5  1/19/2002
5  1/19/1950
7  1/18/2007
8  1/16/1992
9  1/13/1955
10 1/11/1938
11  1/9/1997
11  1/9/1993
13  1/7/2015
14  1/6/1919

FOR ATLANTIC CITY, A TRACE OF SNOWFALL HAS ALSO NOT OCCURRED
THIS WINTER. TO OUR KNOWLEDGE FROM THE AVAILABLE DATABASE HERE ARE
THE DATES FOR ATLANTIC CITY ON WHICH THERE WERE THE LATEST
OCCURRENCES OF A TRACE OF SNOWFALL....

1.  JANUARY 14TH IN 1966
2.  JANUARY 12TH IN 1949
3.  JANUARY 10TH IN 1932
4.  JANUARY  7TH IN 2002
5.  JANUARY  6TH IN 2016*

ALLENTOWN HAS ALREADY OBSERVED A TRACE OF SNOW/SLEET ON MULTIPLE
OCCASIONS THIS WINTER SEASON. WILMINGTON HAS ALSO RECORDED A TRACE
OF SNOW (FROM SLEET) BACK ON DECEMBER 19TH.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...DRAG/FRANCK
NEAR TERM...DRAG/SZATKOWSKI
SHORT TERM...DRAG/SZATKOWSKI
LONG TERM...FRANCK/ROBERTSON
AVIATION...DRAG/FRANCK/SZATKOWSKI
MARINE...DRAG/FRANCK/SZATKOWSKI
CLIMATE...
Hazardous weather outlook, Jan 7, 3:19 AM EST, 12 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
319 AM EST THU JAN 7 2016

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
060>062-070-071-101>106-080830-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-
WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
319 AM EST THU JAN 7 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-080830-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
319 AM EST THU JAN 7 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Small Craft Advisories in New Jersey, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.